×

zbMATH — the first resource for mathematics

On the number of square classes of a field with finite stufe. (English) Zbl 0302.12014

MSC:
11T23 Exponential sums
11L03 Trigonometric and exponential sums, general
12E99 General field theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kalbfleisch, J.G.; Stanton, R.G., Maximal and minimal coverings of (k −1)-tuples by k-tuples, Pacific J. math., 26, 131-140, (1968) · Zbl 0182.02804
[2] Kaplansky, I., Quadratic forms, J. math. soc. Japan, 5, 200-207, (1953) · Zbl 0051.02902
[3] Lorenz, F., (), Lectures notes in Mathematics
[4] Pfister, A., Zur darstellung von −1 als summe von quadraten in einen Körpern, J. London math. soc., 40, 159-165, (1965) · Zbl 0131.25002
[5] Pfister, A., Quadratische formen in beliebigen Körpern, Invent. math., 1, 116-132, (1966) · Zbl 0142.27203
[6] Tsuzuku, T., On a conjecture of Kaplansky on quadratic forms, J. math. soc. Japan, 6, 325-331, (1954) · Zbl 0057.04101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.